MAUDE Adverse Event Report: BECTON DICKINSON INSYTE YEL 24GA X 0.75IN; INTRAVASCULAR CATHETER

BECTON DICKINSON INSYTE YEL 24GA X 0.75IN; INTRAVASCULAR CATHETER
Catalog Number 381212
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd insyte yel 24ga x 0.75in 381212 - catheter tip integrity.Ref: 381212.Lot: 4361246, 433038.Swelling of the plastic preventing passage through the vein during use.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
Our quality engineer inspected the photos and sample submitted for evaluation.The reported issue of needle through catheter was confirmed upon inspection of the sample.Analysis of the sample showed a ¿v¿ cut near the catheter tip.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.Production records have been reviewed, and this batch meets our manufacturing specification requirements.The assembly process was reviewed.If the needle pierced through the catheter during the manufacturing process, the defect would be detected and auto rejected by the 100% inline tip spear vision inspection system.The needle could pierce through the catheter during product application, when the product was manipulated, or during needle cover removal if not done carefully.

Brand Name
INSYTE YEL 24GA X 0.75IN
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22809235
Report Number2243072-2025-01001
Device Sequence Number8846260
Product Code FOZ
UDI-Device Identifier00382903812127
UDI-Public(01)00382903812127(11)241202(17)291130(10)4333038
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K151698
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number381212
Device Lot Number4333038
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2025
Supplement Date Received by Manufacturer09/16/2025
Initial Report FDA Received Date08/14/2025
Supplement Report FDA Received Date09/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown